# SDR UG8A08P011001

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- Aircraft time: 5,153 hours, 1,774 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 1159B2160515
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Gulstm
- Component part number: 1159CS52205801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE INNER AND OUTER TUBES ARE CORRODED AND PITTED.
